# SDR CALA2024020500321

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 75,709 hours, 30,473 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1556A990004
- Condition: Cracked
- Location: Yellow Hyd, W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PTU MANIFOLD 3113GM FITTING BUSTED AND LEAKING HYDRAULIC FLUID IN RIGHT WHEL WELL. SDR# 1035015 SUBMITTED. REMOVED AND REPLACED PTU MANIFOLD REF. AMM 29-13-15-400-001-A OPS CHECK LEAK CHECK GOOD PARTS USED: 31-2913-3-0022,QTY :1.
